31 year old male.Had a partial thytoidectomy on Aug the 6, 2010 for a toxic nodule. Before the surgery in a 3 month period I have lost 15kg (33 pounds) probably due to the hyperthyroidism symtoms.Was 105kg,at surgery 90kgs. After the surgery for about a month my weight stayed the same as the day of the surgery.
Now,the last couple of weeks I have noticed Im starting to lose weight again.Im really getting worried now as I am about 6 foot 3 and starting to look ''underweight''
I am currently on Euthyrox 50 (Levothyroxine) which I started using 10 days after surgery.Can the ''leftover'' thyroid produce enough hormone that the meds are causing some hyper symptoms again or is the dosage of meds too little?
Has anyone experienced anything similar to this?
I am really worried and feel that my life will never be the same.Is it normal to have so much unintentional weight loss before my surgery with hyperthyroidism and will I ever return to normal again?
I will be going for my first blood tests next week.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.